# SDR HALA2013052600072

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 10,675 hours, 1,717 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN ON START.  SYS REPORT SHOWS IGNITOR PLUG (59KA31), IGNITOR EXCITER (59KA10) CLASS 1 FAULT.  R & R IGNITOR PLUGS IAW TSM 49-41.  RAN APU & OPS CHECK NORMAL.
